# SDR AALA2019060319017

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 68,083 hours, 25,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 5911
- Condition: Cracked
- Location: Lt Overwing
- Part time: 75,072 hours, 31,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L/H OVER WING SLIDE HAS CRACK AND DELAMINATION. REMOVED AND REPLACED L/H OVER WING SLIDE IAW J/C 26L20025014.
